# SDR 00FDEA00464

- Difficulty date: July 19, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-221
- Aircraft serial: 224
- Aircraft time: 32,902 hours, 23,764 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FOR MULTIPLE FAILURES.  NR 1, 2 PITCH TRIM, NR 2 A.T.S, NR 1, 2 TRANSPONDERS, NR 1 CABIN PRESS, CAPT TAT WARNING, CAPT A.S. & PFD.  *S/D*  REMOVED AND REPLACED RLY 10XE, PROX DET UNIT, NR 2 TRANSFORMER RECTIFIER MM 24-32-00-/5, MM 32-61-00/501.
